Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Dizziness, sweating, headaches, nausea after eating. Taking nexium for acid reflux. Treatment?

EVERY TIME I EAT, A FEW MINUTES LATER I GET DIZZY AND SWEAT PROFUSELY. I ALSO SOMETIMES GET A HEADACHE AND FEEL NAUTIOUS. I AM ALREDY TAKING NEXIUM 40MG 1X DAY. FOR ACID REFLUX ( HIATAL HERNIA ). MY STOMACH FEELS FINE, BUT AS SOON AS I EAT I HAVE TO LIE DOWN BECAUSE OF THESE SYMPTOMS. AFTER A HALF HOUR OR 45 MINUTES I START TO FEEL BETTER. ANY SUGGESTIONS?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
You should eat more frequently but smaller meals, not to sit or lay 2 hours after meal, drink lot of fluids and eat fruit and vegetables. Avoid fatty food, alcohol, smoking, coffee, carbonated drinks and fast food. There are obviously hormonal and methabolic changes which are provoked by food intake. This all is caused by gastritis and digestion disorders and the best treatment is changing dietary habbits. WIsh you good health.
Answered: Fri, 31 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor